# SDR FDEA201311052689

- Difficulty date: November 5, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7, LBL 45.5 - 50, FLOORBEAM UPPER FLANGE FOUND CORRODED.  REMOVED & REPLACED WITH NEW FLOORBEAM FLANGE FABRICATED IAW DWG 414N5123 SHT 1 REV A, AND INSTALLED IAW SRM 51-40-02 REV 109 AND DWG 141N5113 SHT 1 REV F.  MAJOR REPAIR.
